# SDR AALA20181030003

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 4,987 hours, 1,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L4 DOOR EMERGENCY CYLINDER BELOW OPERATING LIMITS. PSI 1500, 71 DEGREES.  SERVICED THE CYLINDER IAW AMM 52-10-00.
